| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking t-lock assembly was confirmed.The sample was evaluated, and this event was determined to be related to a manufacture condition.Bd is working to prevent future occurrences of similar events and values your support and partnership in communicating this event and coordinating the return of the sample.H3 other text : evaluation findings are in section h.11.
Event or Problem Description
Customer reported catheter that leaked from the rubber-stopper when picc line was being inserted.Additional information provided july 5: the catheter did not break.Event did not interrupt treatment or cause clinically significant delay to treatment.No other information was provided.There were two samples returned for investigation, this file represents the first returned sample.